# SDR DALA2020020400876

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LH CUSP WEB ON STA 1140 BTW X=54 AND X=60 (CPAX) CUSP WEB ON STA 1140 BTW X=54 AND X=60 LH WAS REPAIRED PER MD 90 SRM 53-20-02 PAR. 6 FIG. 6 VOL. I. (1473860)
